Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 286–293 (Mi zvmmf3502)  

Choosing the “Russian roulette and splitting” parameters for Monte Carlo computation of radiation transfer

A. I. Khisamutdinov

Novosibirsk

Full text: PDF file (831 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 198–203

Bibliographic databases:

UDC: 519.676:536.71
MSC: Primary 65R20; Secondary 65C05, 85A25, 45K05
Received: 06.01.1988

Citation: A. I. Khisamutdinov, “Choosing the “Russian roulette and splitting” parameters for Monte Carlo computation of radiation transfer”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 286–293; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 198–203

Citation in format AMSBIB
\Bibitem{Khi89}
\by A.~I.~Khisamutdinov
\paper Choosing the ``Russian roulette and splitting'' parameters for Monte Carlo computation of radiation transfer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 286--293
\mathnet{http://mi.mathnet.ru/zvmmf3502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987197}
\zmath{https://zbmath.org/?q=an:0675.65145}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 198--203
\crossref{https://doi.org/10.1016/0041-5553(89)90066-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3502
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021